EconPapers    
Economics at your fingertips  
 

Initial-Boundary Value Problem for Fractional Partial Differential Equations of Higher Order

Djumaklych Amanov and Allaberen Ashyralyev

Abstract and Applied Analysis, 2012, vol. 2012, 1-16

Abstract:

The initial-boundary value problem for partial differential equations of higher-order involving the Caputo fractional derivative is studied. Theorems on existence and uniqueness of a solution and its continuous dependence on the initial data and on the right-hand side of the equation are established.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/973102.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/973102.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:973102

DOI: 10.1155/2012/973102

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:973102